# SDR UPS98828216

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 1 PYLON THROUGH PANEL 197B FIRST RT VERTICAL STIFFENER LWR ATTACH FITTING CORRODED.  REMOVED OLD FITTING, RCD NEW FITTING FROM MACHINE SHOP DRILLED HOLES AND INSTALLED IAW DC8 SRM 51-1-20D.
